# SDR DALA2023110909230

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 33,750 hours, 4,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 4L DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR. DOOR ARMS & DISARMS NML. (4319262)
